Divisibility sequences of polynomials and heights estimates

Bartosz Naskrecki

Research output: Contribution to journalArticle (Academic Journal)peer-review

63 Downloads (Pure)

Abstract

In this note we compute a constant N that bounds the number of nonprimitive divisors in elliptic divisibility sequences over function fields of any characteristic. We improve a result of Ingram– Mahé–Silverman–Stange–Streng, 2012, and we show that the constant can be chosen independently of the specific point and to some extent of the specific curve, as predicted in loc. cit.
Original languageEnglish
Pages (from-to)989-1020
Number of pages32
JournalNew York Journal of Mathematics
Volume22
Publication statusPublished - 17 Sep 2016

Keywords

  • Elliptic divisibility sequence
  • primitive divisor
  • elliptic surface
  • height of point

Fingerprint Dive into the research topics of 'Divisibility sequences of polynomials and heights estimates'. Together they form a unique fingerprint.

Cite this